# SDR COMA0560486

- Difficulty date: September 3, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N489CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7755
- Aircraft time: 7,370 hours, 6,409 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Sealant
- Condition: Vibration
- Location: Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5564 - UNUSUAL VIBRATION DURING CLIMB.  REPLACED THE AERODYNAMIC SEALANT ON BELLY FAIRING.
